GRACE ACS Risk Score Calculator

Calculate the GRACE score for acute coronary syndrome using age, heart rate, blood pressure, creatinine, Killip class, and presentation features to estimate in-hospital mortality risk.

❤️ Clinical Score📐 GRACE = weighted points from 8 clinical variables🏥 Health
Age (years)
Heart rate (bpm)
Systolic BP (mmHg)
Serum creatinine (mg/dL)
Killip class
Cardiac arrest at admission
ST-segment deviation
Elevated cardiac markers
Please enter valid values.

Formula & Reference

VariableSymbolFormulaUnits
GRACE ACS Risk Score Calculator—GRACE = weighted points from 8 clinical variablespoints

Step-by-Step Examples

Example 1
Low Risk

55-year-old, HR 72, SBP 138, creatinine 0.9, Killip I, no arrest, no ST deviation, markers normal.

  • Age 55 → 41
  • HR 72 → 9
  • SBP 138 → 34
  • Creatinine 0.9 → 7
  • Killip I → 0, no other features
  • Total = 91
✓ GRACE 91 — low risk band
Example 2
Intermediate Risk

68-year-old, HR 95, SBP 122, creatinine 1.3, Killip II, ST deviation present, markers elevated.

  • Age 68 → 58
  • HR 95 → 15
  • SBP 122 → 34
  • Creatinine 1.3 → 10
  • Killip II → 20
  • ST deviation → 28, markers → 14
  • Total = 179
✓ GRACE 179 — high risk band
Example 3
High Risk

82-year-old, HR 118, SBP 92, creatinine 2.4, Killip III, ST deviation, markers elevated.

  • Age 82 → 91
  • HR 118 → 24
  • SBP 92 → 53
  • Creatinine 2.4 → 21
  • Killip III → 39
  • ST deviation → 28, markers → 14
  • Total = 270
✓ GRACE 270 — high risk band

Real-World Applications

Common Mistakes to Avoid

⚠️
Mixing up the in-hospital and 6-month GRACE models

GRACE has separate models for in-hospital and post-discharge mortality, with different coefficients and different thresholds. This tool implements the in-hospital point system.

⚠️
Assigning Killip class loosely

Killip class carries up to 59 points — more than any other single variable except age. Casual assignment badly distorts the total.

⚠️
Reading the mortality estimate as a personal prediction

These figures describe outcomes across large registry populations. No score predicts what will happen to one individual patient.

Frequently Asked Questions

What does GRACE stand for? ▾
Global Registry of Acute Coronary Events — the international observational registry from which the score was derived.
What GRACE score is considered high risk? ▾
For in-hospital mortality, scores above roughly 140 are commonly treated as high risk, 109–140 intermediate, and 108 or below low risk.
Why is Killip class weighted so heavily? ▾
Killip class directly measures the haemodynamic consequences of the infarct, and cardiogenic shock is the single strongest predictor of early death in ACS.
Is GRACE better than TIMI? ▾
GRACE generally shows superior discrimination in comparative studies, largely because it uses continuous rather than dichotomised variables — at the cost of requiring more data.
Does GRACE apply to STEMI as well as NSTEMI? ▾
The registry included the full ACS spectrum, so the score applies across STEMI, NSTEMI, and unstable angina presentations.

Related Health Calculators